# SDR CA151007001

- Difficulty date: September 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THAT DURING THE LAST STAGE OF CRUISE AND DURING DESCENT, THEY HAVE EXPERIENCED A REPETITIVE RAPID FLUCTUATION AND TORQUE DROP OF THE ENGINE INSTALLED ON THE LT POSITION WITH YAW MOVEMENT OF THE ACFT.  UNEVENTFUL LANDING WAS MADE.  TORQUE FLUCTUATION COULD NOT BE REPLICATED ON GROUND DURING ENGINE RUN. TROUBLESHOOTING IS IN PROGRESS.
